# SDR DALA2014123106832

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND REWORK ARE OUT THE LIMITS ON SEAT TRACK -Y1292 BETWEEN FRAMES 47 - 64.  REPLACED THE SEAT TRACK IAW SRM  51-72-11 AND DWG D53472000 AND D53476950.
